# SDR A6WA200940591

- Difficulty date: September 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CLIPS CRACKED ON CROSSBEAM FS 280 AT LBL 9 AND RBL 9.  FOUR CLIPS REPLACED ON CROSSBEAM FS 280 AT LBL 9 AT RBL 9 IAW SRM 51-42-21 AND SRM 51-42-06.  CLIP AT FS 280, RBL 9 OTBD SIDE REPLACED IAW REO 601R-53-11-171, REV D. (K)
